# SDR REXA2013112002267

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 23,242 hours, 20,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMK SEAL BROKEN.  SECURED EMK SEAL, THIS CLEARS DM 19240 PLACARD REMOVED, OK FOR SERVICE.
